Annals of Probability
- Ann. Probab.
- Volume 38, Number 6 (2010), 2136-2169.
Multiple Stratonovich integral and Hu–Meyer formula for Lévy processes
In the framework of vector measures and the combinatorial approach to stochastic multiple integral introduced by Rota and Wallstrom [Ann. Probab. 25 (1997) 1257–1283], we present an Itô multiple integral and a Stratonovich multiple integral with respect to a Lévy process with finite moments up to a convenient order. In such a framework, the Stratonovich multiple integral is an integral with respect to a product random measure whereas the Itô multiple integral corresponds to integrate with respect to a random measure that gives zero mass to the diagonal sets. A general Hu–Meyer formula that gives the relationship between both integrals is proved. As particular cases, the classical Hu–Meyer formulas for the Brownian motion and for the Poisson process are deduced. Furthermore, a pathwise interpretation for the multiple integrals with respect to a subordinator is given.
Ann. Probab., Volume 38, Number 6 (2010), 2136-2169.
First available in Project Euclid: 24 September 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Farré, Mercè; Jolis, Maria; Utzet, Frederic. Multiple Stratonovich integral and Hu–Meyer formula for Lévy processes. Ann. Probab. 38 (2010), no. 6, 2136--2169. doi:10.1214/10-AOP528. https://projecteuclid.org/euclid.aop/1285334203